"On Testing the Divisibility of Lacunary Polynomials by Cyclotomic Poly" by Michael Filaseta and Andrzej Schinzel
 

On Testing the Divisibility of Lacunary Polynomials by Cyclotomic Polynomials

Document Type

Article

Subject Area(s)

Mathematics

Abstract

An algorithm is described that determines whether a given polynomial with integer coefficients has a cyclotomic factor. The algorithm is intended to be used for sparse polynomials given as a sequence of coefficientexponent pairs. A running analysis shows that, for a fixed number of nonzero terms, the algorithm runs in polynomial time.

Rights

© Mathematics of Computation 2003, American Mathematical Society

Filaseta, M., & Schinzel, A. (2003). On testing the divisibility of lacunary polynomials by cyclotomic polynomials. Mathematics Of Computation, 73(246), 957-965. http://www.ams.org/journals/mcom/2004-73-246/S0025-5718-03-01589-8/S0025-5718-03-01589-8.pdf

Share

COinS